4/06 (Sat.) Having a Bucket List (Host:Jacy)

4/06 (Sat.) Having a Bucket List (Host:Jacy)

文章colorball » 週三 3月 06, 2019 9:41 pm

Hello Everyone,

This Saturday's topic is about having a bucket list.

The term “bucket list” means a list of all the goals you want to achieve, dreams you want to fulfill and life experiences you desire to experience before you die (kick the bucket).


SESSION I

There are people believe the benefits of having a bucket list.
https://bucketlistjourney.net/10-benefits-to-having-a-bucket-list/
https://www.verywellmind.com/benefits-of-a-bucket-list-31449


There are others dislike the idea.
https://www.mindbodygreen.com/0-6695/Why-You-Dont-Need-a-Bucket-List.html
https://www.caringforclients.com/bucket-list--goals--financial-planning


DISCUSSION
[1] According to the articles above, what are the benefits of having a bucket list? Do you agree with the authors' point of views?
[2] What are the beliefs behind people who don't prefer having a bucket list? Do you like their ideas?
[3] Should we have a bucket list? Share your opinion with your group members?


SESSION II

Here someone lists 101 things for bucket list ideas.

https://personalexcellence.co/blog/bucket-list/

DISCUSSION
Pick 3 or more things you would like to include in your bucket list and share with your group members.



********************************************************************************************************************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements ********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元


注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!


給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
colorball
YOYO member
 
文章: 1
註冊時間: 週四 2月 21, 2019 9:43 pm

Re: 4/06 (Sat.) Having a Bucket List (Host:Jacy)

文章Luis Ko » 週五 4月 05, 2019 6:43 pm

though "bucket list" is not a new topic for me, still great to have a meeting on this Saturday.otherwise, i would be bored to death.. :ccry:
i might be a cynic and, a sceptic as well but, i'm definitely not a bad person!!
Luis Ko
YOYO member
 
文章: 860
註冊時間: 週三 6月 06, 2007 10:18 pm

Re: 4/06 (Sat.) Having a Bucket List (Host:Jacy)

文章Iris Wu » 週六 4月 06, 2019 9:42 am

Luis was right that the subject has been brought up before and it is also true that this is not the first time we have meeting on a long weekend.

I guess maybe the first item in our bucket list could be that we don't have to come to YoYo meetings because we are bored to tears or because we have no life! :P
Iris Wu
YOYO member
 
文章: 654
註冊時間: 週二 5月 20, 2014 4:33 pm

Re: 4/06 (Sat.) Having a Bucket List (Host:Jacy)

文章Christine » 週一 4月 08, 2019 2:15 pm

Participants : 22
Host : Jacy, Michael, Sunny Huang, Andy Liu, Gloria, Iris, Christine H, Alice, John, Ken, Steve, Kat, Tom, David Jr., Tim, Georgia, Winston, Luis, Jason Yuan,
Newcomers : Jack, Jennifer, Ben
頭像
Christine
President
 
文章: 182
註冊時間: 週三 8月 31, 2005 7:34 pm


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:Bing [Bot] 和 5 位訪客

cron